آمار

تعداد نشریات27
تعداد شماره‌ها569
تعداد مقالات5,872
تعداد مشاهده مقاله8,313,255
تعداد دریافت فایل اصل مقاله5,542,411
Zhang, H. Y., Yang, S. Y.. (1399). Uncertainty analysis of hierarchical granular structures for multi-granulation typical hesitant fuzzy approximation space. نشریه علمی دانشگاه سیستان و بلوچستان, 17(4), 69-84. doi: 10.22111/ijfs.2020.5407
H. Y. Zhang; S. Y. Yang. "Uncertainty analysis of hierarchical granular structures for multi-granulation typical hesitant fuzzy approximation space". نشریه علمی دانشگاه سیستان و بلوچستان, 17, 4, 1399, 69-84. doi: 10.22111/ijfs.2020.5407
Zhang, H. Y., Yang, S. Y.. (1399). 'Uncertainty analysis of hierarchical granular structures for multi-granulation typical hesitant fuzzy approximation space', نشریه علمی دانشگاه سیستان و بلوچستان, 17(4), pp. 69-84. doi: 10.22111/ijfs.2020.5407
Zhang, H. Y., Yang, S. Y.. Uncertainty analysis of hierarchical granular structures for multi-granulation typical hesitant fuzzy approximation space. نشریه علمی دانشگاه سیستان و بلوچستان, 1399; 17(4): 69-84. doi: 10.22111/ijfs.2020.5407


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.